# SDR USAAD97003

- Difficulty date: January 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48036
- Engine: Pwa JT8D217
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Part time: 34,832 hours
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

FLT 1020 - RSW-CLT - DURING CLIMB, A LOUD BAND WAS HEARD, AND THE NR 2 ENGINE EPR WENT TO 1.0.  CREW REDUCED ENGINE TO IDLE, AND DIVERTED TO MCO.  ENGINE WAS SHUT DOWN AFTER LANDING.  REPLACED ENGINE.  (M)
